Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: SSRI Induced HPTA Disruption

Posted by bulldog2 on February 7, 2009, at 9:11:20

In reply to Re: SSRI Induced HPTA Disruption linkadge, posted by SLS on February 7, 2009, at 8:28:35

> > >I think the problem with DA receptor agonists is >that you get diminishing returns for depression >over time
> >
> > I think that might be more true for people using DA agonist as monotherapy. I know of two people augmenting SSRI's with a DA agonist and both have had long term sucess. I know thats not proof but..
>
> I always take anecdotal stuff seriously, depending on the source. This is actually big news as far as I'm concerned.
>
> Do you recall which drugs, and at what dosages.
>
>
> - Scott

Scott are you contemplating a change to an ssri from parnate?

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:bulldog2 thread:878296
URL: http://www.dr-bob.org/babble/20090203/msgs/878700.html